# SDR FDEA201307201601

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 66,582 hours, 14,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Failed
- Location: L1 Door Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE LIGHT IN L1 DOOR WAS INOPERATIVE, REPLACED LIGHT SWITCH ASSY IAW MM 25-61-04-4.  OPS CHECKED NORMAL.
